Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The structure of $ \omega $-limit sets of nonexpansive maps


Authors: Stephen F. Roehrig and Robert C. Sine
Journal: Proc. Amer. Math. Soc. 81 (1981), 398-400
MSC: Primary 47H09
DOI: https://doi.org/10.1090/S0002-9939-1981-0597649-0
MathSciNet review: 597649
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that $ \omega $-limit sets of nonexpansive maps carry the structure of monothetic topological groups. This fact is then used to answer a question of Edelstein.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H09

Retrieve articles in all journals with MSC: 47H09


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0597649-0
Keywords: $ \omega $-limit set, nonexpansive map, monothetic group
Article copyright: © Copyright 1981 American Mathematical Society